# SDR IXXA202271607

- Difficulty date: July 16, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 224233535
- Part serial: NSN
- Condition: Cracked
- Location: #2 Engine Upper
- Part time: 97,228 hours, 30,730 cycles
- Component: L Angle, Boeing
- Component part number: 224233535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INBOARD CORE COWL UPPER AFT EDGE BENT AND SEPARATING FROM OUTER SKIN.
